IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Internet Architecture (IA) [schedule] [select]
Chair Motonori Nakamura (NII)
Vice Chair Toyokazu Akiyama (Kyoto Sangyo Univ.), Keisuke Ishibashi (NTT), Yutaka Nakamura (Kyushu Inst. of Tech.)
Secretary Masashi Eto (NICT), Yoshinori Kitatsuji (KDDI R&D Labs.)
Assistant Masatoshi Kakiuchi (NAIST), Kazuya Tsukamoto (Kyushu Inst. of Tech.), Tomoki Yoshihisa (Osaka Univ.), Hiroshi Yamamoto (Nagaoka Univ. of Tech.)

Conference Date Thu, Feb 14, 2013 14:00 - 17:10
Fri, Feb 15, 2013 10:00 - 16:00
Topics Smart Grid, etc. 
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Feb 14 PM  Opening and Welcome
14:00 - 14:05
(1) 14:00-14:05 Opening Address
Thu, Feb 14 PM  Sensor Network
14:05 - 15:20
(2) 14:05-14:30 Proposal for Cooperation Resource Information Manager and Access Control List Manager of IEEE1888 IA2012-71 Kazuyuki Akai, Fumio Fukuda, Yoshinori Furukawa (NTT Comware), Hideya Ochiai (The Univ. of Tokyo), Hiroshi Mineno (Shizuoka Univ.), Hiroshi Esaki (The Univ. of Tokyo)
(3) 14:30-14:55 A Study Based on Messaging Network for Smart Grid IA2012-72 Jiro Yamazaki, Jian Chen, Daishi Yoshino, Yuichi Takahashi, Yoshinobu Tanno, Yasuhiro Abe, Hajime Tokura (Univ. of Aizu), Hideyuki Fukuhara, Tetsu Saburi, Ryutaro Fujita (Net One Systems), Takafumi Hayashi (Univ. of Aizu)
(4) 14:55-15:20 Development and Evaluation of Observation Network for Streaked Shearwaters using ZigBee and RFID IA2012-73 Hiroki Kurazono, Hiroshi Yamamoto, Maki Yamamoto (Nagaoka Univ. of Tech.), Katsuichi Nakamura (Network Application Engineering Laboratories), Katsuyuki Yamazaki (Nagaoka Univ. of Tech.)
  15:20-15:30 Break ( 10 min. )
Thu, Feb 14 PM  Mobile/Cloud Network
15:30 - 17:10
(5) 15:30-15:55 Development and Evaluation of an Information Distribution System for Android Terminals Using Wireless LAN Multicast IA2012-74 Kiyoshi Kondo, Hiroshi Yamamoto (Nagaoka Univ. of Tech.), Chikara Sasaki, Shigehiro Ano (KDDI R&D Labs.), Katsuyuki Yamazaki (Nagaoka Univ. of Tech.)
(6) 15:55-16:20 Development and Evaluation of Video Surveillance Network with Pseudo-Streaming method IA2012-75 Phuong Nguyen Bui, Hiroshi Yamamoto, Katsuyuki Yamazaki (Nagaoka Univ. of Tech.)
(7) 16:20-16:45 Development of the Server Locating System in Dynamic Server Deployment System in a Wide Area IA2012-76 Yuki Kawazu, Yuko Kamiya, Toshihiko Shimokawa (Kyushu Sangyo Univ.)
(8) 16:45-17:10 Development of User-based Network Access Control System for Multiple Devices IA2012-77 Chihiro Furukawa, Yuko Kamiya, Toshihiko Shimokawa (Kyushu Sangyo Univ.)
  18:00-20:00 Reception ( 120 min. )
Fri, Feb 15 AM  IEEE1888 Tutorial Session
10:00 - 12:00
(9) 10:00-10:40 [Tutorial Lecture]
IEEE1888 Architecture for Open and Smart Facility
-- Design Principle and it's Best Current Practices --
IA2012-78
Hiroshi Esaki (Univ. of Tokyo)
(10) 10:40-11:20 [Tutorial Lecture]
IEEE1888 System Design and Implementation IA2012-79
Hideya Ochiai (Univ. of Tokyo)
(11) 11:20-12:00 [Tutorial Lecture]
Smart Energy Management System realized by IEEE1888
-- User cases of BE GREEN Next and IEEE1888 --
IA2012-80
Kosuke Ito (Ubiteq)
  12:00-13:30 Break ( 90 min. )
Fri, Feb 15 PM  Internet Application
13:30 - 14:20
(12) 13:30-13:55 The Quantum Mechanics of Logic (Digital Linguistics Part-4)
-- Human Consciousness is Immune Networks of Experience/Learning Memories and the Results of their Logical Query Operations (A Hypothesis) --
IA2012-81
Kimiaki Tokumaru (System Engineer)
(13) 13:55-14:20 A Study of Techniques for Collecting Spatial Statistical Information IA2012-82 Shunsuke Aoki, Masayuki Iwai, Kaoru Sezaki (Univ. of Tokyo)
  14:20-14:30 Break ( 10 min. )
Fri, Feb 15 PM  Network Evaluation
14:30 - 15:45
(14) 14:30-14:55 Power reduction mechanism with network visibility IA2012-84 Dai Mochinaga (Waseda Univ.), Katsushi Kobayashi (Riken), Shigeki Goto (Waseda Univ.), Ichiro Murase (MRI)
(15) 14:55-15:20 Toward flexible network tester with FPGA IA2012-85 Yohei Kuga, Takeshi Matsuya (Keio Univ.), Hiroaki Hazeyama (NAIST), Osamu Nakamura (Keio Univ.)
(16) 15:20-15:45 Formal approach for verification of routing protocols IA2012-86 Tomoki Murota (Univ. of Tokyo), Hiroaki Hazeyama (NAIST), Akira Kato (Keio Univ.)
Fri, Feb 15 PM  Closing
15:45 - 16:00
(17) 15:45-15:55 Student Award
(18) 15:55-16:00 Closing Address

Other published manuscript(s)
Reporting Modern Research Styles in Europe (without presentation) IA2012-83 Keijiro Nakagawa, Shunsuke Aoki, Hiroki Kobayashi, Masayuki Iwai, Kaoru Sezaki (The Univ. of Tokyo)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Tutorial LectureEach speech will have 35 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IA Technical Committee on Internet Architecture (IA)   [Latest Schedule]
Contact Address Technical Group of Internet Architecture
Tel/Fax: +81-948-29-7652
E-:ia-bssion 


Last modified: 2013-04-24 21:42:28


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IA Schedule Page]   /  
 
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan